# SDR SWAA2015051139519

- Difficulty date: May 7, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 27,840 hours, 16,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 EMER LIGHT WIRE LOOSE.  R & R CONNECTOR IAW WDM.
